MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Veterinary Medical Association · 1996

Suspected herbicide toxicosis in a dog.

Harrington M L, Moore M P, Talcott P A, Bagley R S, Sandmeier P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An 8-year-old 38-kg spayed female Golden Retriever was admitted for vomiting, signs of abdominal pain on palpation, ataxia, anorexia, and generalized weakness of 2 days' duration. Ten hours prior to onset of clinical signs, the dog was found standing in and drinking from large pools of an accidentally spilled herbicide that contained an octanoic acid ester of bromoxynil (3,5-dibromo-4-hydroxybenzonitrile) and an isooctyl ester of (2-methyl-4-chloro) phenoxyacetic acid (MCPA). Appendicular muscles were firm on palpation and persistent muscle contraction (myotonia > 1 minute duration) was found on muscle percussion, using a reflex hammer. Electrical activity indicative of myotonia was identified on electromyographic evaluation. With supportive treatment, the dog eventually recovered from suspected MCPA toxicosis. Although rare, MCPA toxicosis should be considered as a cause of acquired myotonia in dogs.

Для цитирования: Harrington M L, Moore M P, Talcott P A, Bagley R S, Sandmeier P. Suspected herbicide toxicosis in a dog.. Journal of the American Veterinary Medical Association. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.